# SDR SWAA2013061016935

- Difficulty date: June 4, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 35,864 hours, 20,729 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5133
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL CORRODED ON LOWER SURFACE.  REMOVED AND REPLACED PANEL IAW SRM & DWG.
